# SDR KCSA202104231051

- Difficulty date: April 23, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 105,046 hours, 19,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON UPPER DECK FLOOR SHEAR WEB AT STA 460-500
